# SDR SWAA2014042127252

- Difficulty date: April 14, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 52,225 hours, 30,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: 6917791
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT DOOR OUT OF ADJUSTMENT.  ADJUSTED GUIDE ARM IAW MM.
